RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 4(418), Pages 187–188 (Mi umn9594)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On models of cohomology rings of spaces with a torus action

Yu. M. Ustinovskii

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
This work was supported by the Russian Science Foundation (grant no. 14-11-00414).


DOI: https://doi.org/10.4213/rm9594

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:4, 765–767

Bibliographic databases:

MSC: 55R91
Presented: В. М. Бухштабер
Accepted: 26.05.2014

Citation: Yu. M. Ustinovskii, “On models of cohomology rings of spaces with a torus action”, Uspekhi Mat. Nauk, 69:4(418) (2014), 187–188; Russian Math. Surveys, 69:4 (2014), 765–767

Citation in format AMSBIB
\Bibitem{Ust14}
\by Yu.~M.~Ustinovskii
\paper On models of cohomology rings of spaces with a torus action
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 4(418)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9594}
\crossref{https://doi.org/10.4213/rm9594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400544}
\zmath{https://zbmath.org/?q=an:1303.55005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..765U}
\elib{http://elibrary.ru/item.asp?id=21826606}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 4
\pages 765--767
\crossref{https://doi.org/10.1070/RM2014v069n04ABEH004915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344817300009}
\elib{http://elibrary.ru/item.asp?id=24001829}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84909988474}


Linking options:
  • http://mi.mathnet.ru/eng/umn9594
  • https://doi.org/10.4213/rm9594
  • http://mi.mathnet.ru/eng/umn/v69/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:201
    Full text:50
    References:26
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019